# SDR AALA201908129016

- Difficulty date: August 11, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 57,902 hours, 25,897 cycles
- Engine: Iae V2524A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: G4000VSVA02
- Part serial: AAG16523
- Condition: Intermittent
- Location: Vsv
- Part time: 3,354 hours, 6,199 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REJECTED TAKEOFF DUE TO ECAM "ENGINE 1 COMPRESSOR VANE". MAINTENANCE TROUBLESHOT IAW TSM 75-30-00-810-852-A. VSV SYSTEM INTERACTION ISSUE ON ENG 1. FOUND THE VSV ACTUATOR INTERMITTENTLY FAULTY. REMOVED AND REPLACED THE VSV ACTUATOR IAW JOB CARD 26T40075005. OPS CHECK GOOD.
